# SDR UALA2012080804299

- Difficulty date: August 7, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 50,267 hours, 6,213 cycles
- Engine: Pwa PW4090
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE INBOARD AFT PYLON PANEL HAD HINGE PINS REMOVED SO WHEN IT WAS OPEN PANEL FELL TO FLOOR DAMAGING CORNERS OF PANEL.  APPLIED REPAIR PLIES TO OUTER SIDE.  WHEN CURE IS COMPLETE, WILL NEED FILLER PLIES AND LAY UP ON INNER SIDE, REF SRM 54-50-70 REPAIR NR 4.  CONT OF AMIS ITEM 2672028.  REPAIRED REF SRM.
